Hello, I have been expieriencing stomach pain during and after intercourse with my boyfriend. I have been tested for STD's and came out in the clear. He is rather large, but I do not believe that that should pose this kind of problem for me. The pain has lasted for a few days, also there is pain in my vagina and anus with this stomach pain. My breasts and back are painful as well. I was thinking it might be PMS symtoms, but I am unsure of that now because it feels nothing like earlier PMS symptoms. I should note that we always use condoms and have done our best to be safe. I guess my main question is what could be causing this pain? Is it a sign of pregnancy? Could it just be new PMS symptoms?
Well im am currantly 23 weeks pregnant! I have never felt pains in my stomach but when my fiancee and i do have sex i feel sharp burning, itchie pain in my vagina! i have been tested for std and yeast infection but there was no signs of either! Talk to your doctor about it bc you could just be haveing a reactions to the condom!
i can relate to the pain in my stomach and vagina during and after sex. That may be a tilted uterus. I have one and they say that it will hurt during sex b/c hes hiting it directly. But once you get pregnant is straightens itself out after 3 months. Im 2 months so next month i should be in the clear. Have you had any kids?
Well I don't have any children, and I don't think I am pregnant because I got my period and it was normal and everything. I should definately make it a point to visit the OBGYN though to find out if I have a tilted uterus or something like that. I am not feeling that stomach pain anymore after sex though, I am thinking it may have been REALLY bad PMS. I am not sure, once again, something I should probably take up with my doctor. Thank you so much for the advice. Oh I do have another question... Is there a birth control out there that won't turn me into a raging psycho? lol. Thanks again.
Well i was on the Depo shot for 3 years and i wasnt a raging psyco so you could try that! i didnt have much luck with the pill bc i forgot to take it all the time wonder why im pregnant. I advice the Depo shot but others have there own opinion.
when i got on the depo shot i had no weight gain and my boobs didnt get any bigger! My cousin was on it and she got bigger! but it affects everyone differently! I have had alot of friends got on it and nothing happends to them! i did get lil brown spots on my stomach but nothing else. Talk to your doctor bc there is other birth control that could be alot better for you then a depo shot!
the depo doesnt make u gain weight it increases your appetite so aslong as you keep an eye on your daily intake you should be fine... i was on the depo privera for 2 years and i found myself putting on weight and when i asked my doctor he informed me that its my appetite that increased ad then i noticed myself eating more then i used to thankfully i started watching what i was eating and done daily excercise and my weight dropped off..
i have been on depo the first time was after my son was born i was on it for 4 years then stopped got preganet didnt know it had miscarrige then was put back on depo was on it 6 more years and i have been off over a year and have had 3 periods and went from 290pounds to 229 with out doing any thing it good if u dont want a period or u have health problem. side effect after words suck i would say do research on depo before u try it